# SDR MALA040380

- Difficulty date: May 2, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- Aircraft time: 11,806 hours, 12,181 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: 152581
- Part serial: 3680
- Condition: Broken
- Location: Hyd Press
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FUMES NOTED IN CABIN ON MX WALK AROUND.  MAINTENANCE FOUND A BROKEN PRESSURE SWITCH LEAKING NEAR RECIRCULATION FAN.  MX REMOVED & REPLACED GREEN HYD PRESS SWITCH PN 15258-1 SN ON 3777TW SN/OFF 3680 ALL CHECKS GOOD. ALL CHECK GOOD.
